Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 103, NWS Kansas City, MO

June 15, 20139 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 15, 2013, 4:29 PM CDT for 9 counties in Missouri. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2013, 4:29 PM CDT (21:29 UTC)
Expired
Jun 15, 2013, 5:15 PM CDT
In force
46 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Andrew County, MO, Buchanan County, MO, Caldwell County, MO, Clay County, MO, Clinton County, MO, Daviess County, MO, DeKalb County, MO, Platte County, MO, Ray County, MO

The radar

The Pleasant Hill radar (KEAX), 91 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 4:32 PM CDTTSTM WND GST 703 Nw Holt, MOTREES DOWN AS WELL.
Jun 15, 4:34 PM CDTTSTM WND DMGLathrop, MOTREE BLOWN OVER CAUSED MINOR HIP INJURY TO ONE PERSON AT THE LATHROP FAIRGROUNDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 9.5 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2013-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2122 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2013-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 214 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2122 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
1090 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
214 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
1.2
Supercell composite
11.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

184 
WUUS53 KEAX 152129
SVREAX
MOC003-021-025-047-049-061-063-165-177-152215-
/O.NEW.KEAX.SV.W.0103.130615T2129Z-130615T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
429 PM CDT SAT JUN 15 2013

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ANDREW COUNTY IN NORTHWEST MISSOURI...
  EASTERN BUCHANAN COUNTY IN NORTHWEST MISSOURI...
  WESTERN CALDWELL COUNTY IN NORTH CENTRAL MISSOURI...
  NORTHERN CLAY COUNTY IN WEST CENTRAL MISSOURI...
  CLINTON COUNTY IN NORTHWEST MISSOURI...
  SOUTHWESTERN DAVIESS COUNTY IN NORTH CENTRAL MISSOURI...
  SOUTHERN DEKALB COUNTY IN NORTHWEST MISSOURI...
  NORTHEASTERN PLATTE COUNTY IN WEST CENTRAL MISSOURI...
  NORTHWESTERN RAY COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 515 PM CDT

* AT 426 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM SMITHVILLE TO EXCELSIOR ESTATES...AND MOVING NORTH
  AT 40 MPH.

 AT 400 PM...OFFICIAL WEATHER INSTRUMENTATION MEASURED A M61.00 MPH 
WIND GUST IN KANSAS CITY DOWNTOWN.
AT 412 PM...TRAINED WEATHER SPOTTERS REPORTED A 60 MPH WIND GUST IN
GLADSTONE.
AT 418 PM...TRAINED WEATHER SPOTTERS REPORTED NICKEL SIZE HAIL IN
GLADSTONE.
AT 420 PM...A NATIONAL WEATHER SERVICE EMPLOYEE REPORTED STRAIGHT 
LINE WIND DAMAGE 4 MILES NORTHWEST OF LIBERTY.

  HAZARD...70 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  LAWSON...LATHROP...PLATTSBURG...GOWER...CAMERON...TRIMBLE...HOLT...
  EDGERTON...STEWARTSVILLE...OSBORN...CLARKSDALE...TURNEY...EASTON...
  KIDDER AND COSBY.

THIS WILL IMPACT

 I-35 BETWEEN MILE MARKERS 24 AND 61.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD 
WIND DAMAGE ACROSS ACROSS CLAY COUNTY. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING 
WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3988 9469 3984 9401 3934 9422 3933 9444
      3941 9468
TIME...MOT...LOC 2128Z 195DEG 37KT 3945 9464 3943 9428

HAIL...<.75IN
WIND...70MPH

$$

CDB
3 follow-up statements
955 
WWUS53 KEAX 152140
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
440 PM CDT SAT JUN 15 2013

MOC003-021-025-047-049-061-063-165-177-152215-
/O.CON.KEAX.SV.W.0103.000000T0000Z-130615T2215Z/
BUCHANAN MO-CALDWELL MO-CLAY MO-CLINTON MO-DAVIESS MO-DEKALB MO-
PLATTE MO-RAY MO-ANDREW MO-
440 PM CDT SAT JUN 15 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ANDREW...NORTHWESTERN RAY...NORTHEASTERN PLATTE...SOUTHERN DEKALB...
SOUTHWESTERN DAVIESS...CLINTON...NORTHERN CLAY...WESTERN CALDWELL AND
EASTERN BUCHANAN COUNTIES UNTIL 515 PM CDT...

AT 412 PM...TRAINED WEATHER SPOTTERS REPORTED A 60 MPH WIND GUST IN 
GLADSTONE.
AT 418 PM...TRAINED WEATHER SPOTTERS REPORTED NICKEL SIZE HAIL IN
GLADSTONE.
AT 420 PM...A NATIONAL WEATHER SERVICE EMPLOYEE REPORTED STRAIGHT
LINE WIND DAMAGE 4 MILES NORTHWEST OF LIBERTY.
AT 432 PM...TRAINED WEATHER SPOTTERS REPORTED A 70 MPH WIND GUST 3 
MILES NORTHWEST OF HOLT.

AT 435 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM EDGERTON TO 5 MILES NORTHWEST OF LAWSON...AND MOVING
NORTH AT 45 MPH.

HAZARD...70 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
PLATTSBURG...GOWER...CAMERON...OSBORN...STEWARTSVILLE...CLARKSDALE...
TURNEY...EASTON...KIDDER AND COSBY.

THIS WILL IMPACT

 I-35 BETWEEN MILE MARKERS 23 AND 61.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD 
WIND DAMAGE ACROSS CLAY COUNTY. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS.

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING 
WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3988 9469 3984 9401 3934 9422 3933 9444
      3941 9468
TIME...MOT...LOC 2140Z 195DEG 37KT 3954 9460 3955 9424

HAIL...<.75IN
WIND...70MPH

$$

CDB
549 
WWUS53 KEAX 152201
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
501 PM CDT SAT JUN 15 2013

MOC003-021-047-165-152211-
/O.CAN.KEAX.SV.W.0103.000000T0000Z-130615T2215Z/
BUCHANAN MO-CLAY MO-PLATTE MO-ANDREW MO-
501 PM CDT SAT JUN 15 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ANDREW...
NORTHEASTERN PLATTE...NORTHERN CLAY AND EASTERN BUCHANAN COUNTIES IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS 
THE WARNED AREA.

LAT...LON 3984 9401 3937 9421 3946 9421 3946 9460
      3987 9461
TIME...MOT...LOC 2201Z 195DEG 37KT 3975 9453 3976 9417

$$

MOC025-049-061-063-177-152215-
/O.CON.KEAX.SV.W.0103.000000T0000Z-130615T2215Z/
CALDWELL MO-CLINTON MO-DAVIESS MO-DEKALB MO-RAY MO-
501 PM CDT SAT JUN 15 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
RAY...SOUTHERN DEKALB...SOUTHWESTERN DAVIESS...CLINTON AND WESTERN
CALDWELL COUNTIES UNTIL 515 PM CDT...

AT 420 PM...A NATIONAL WEATHER SERVICE EMPLOYEE REPORTED STRAIGHT 
LINE WIND DAMAGE 4 MILES NORTHWEST OF LIBERTY.
AT 432 PM...TRAINED WEATHER SPOTTERS REPORTED A 70 MPH WIND GUST 3
MILES NORTHWEST OF HOLT.

AT 459 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM STEWARTSVILLE TO CAMERON...AND MOVING NORTH AT 45 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
CLARKSDALE AND KIDDER.

THIS WILL IMPACT

 I-35 BETWEEN MILE MARKERS 33 AND 61.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING 
WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3984 9401 3937 9421 3946 9421 3946 9460
      3987 9461
TIME...MOT...LOC 2201Z 195DEG 37KT 3975 9453 3976 9417

HAIL...<.75IN
WIND...60MPH

$$

CDB
092 
WWUS53 KEAX 152209
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
509 PM CDT SAT JUN 15 2013

MOC025-049-061-063-177-152218-
/O.EXP.KEAX.SV.W.0103.000000T0000Z-130615T2215Z/
CALDWELL MO-CLINTON MO-DAVIESS MO-DEKALB MO-RAY MO-
509 PM CDT SAT JUN 15 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RAY...SOUTHERN
DEKALB...SOUTHWESTERN DAVIESS...CLINTON AND WESTERN CALDWELL COUNTIES
WILL EXPIRE AT 515 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY.  HOWEVER...GUSTY WINDS AROUND 40 TO 50 MPH AND HEAVY RAIN 
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 3984 9401 3937 9421 3946 9421 3946 9460
      3987 9461
TIME...MOT...LOC 2208Z 195DEG 37KT 3982 9451 3983 9414

$$

CDB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 2:14 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jun 15, 2:14 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
214 PM CDT Sat Jun 15 2013

.SHORT TERM...(This Evening through Sunday Night)
Issued at 158 PM CDT SAT JUN 15 2013

The main concern in the next 12 to 24 hours deals with potential for
severe convection this afternoon and this evening, with additional
severe storms possible tonight or early Sunday morning.

Convection developed early this afternoon in an axis of extremely
unstable air characterized by MUCAPE values in the 3000 to as much
as 5000 J/kg range. Excessively high precipitable water values, in
or greater than the 99th percentile for this time of year, combined
with slow storm movement will lead to localized flash flooding for
areas that do see thunderstorms. Marginal wind shear, around 30 to
as much as 35 knots seems to be main inhibitor for severe
convection. But given the extreme instability severe convection is
likely with the strongest storms. Large hail is possible but the
biggest threat should be from damaging winds and localized flash
flooding.

There may be another round of storms tonight along an advancing cold
front. But an MCV ahead of the front, which is aiding convective
development currently in northwestern Missouri, makes projecting the
front southward difficult. So there is considerable uncertainty with
any potential for a second round. SPC short range ensemble data for
convection allowing models highlight a period of time from 00Z to 06Z
and based on 12Z deterministic models that seems reasonable.
Convection should develop on that boundary this evening and then
track to the south. The biggest question will be just how intense
they may be as the move southward into the forecast area. Latest
model runs, including the high-resolution WRF suggest some weakening
is likely which limits the severe potential. This makes sense as
shear decreases as the front approaches and instability weakens as
well. Should any storms become severe with this activity damaging
winds and localized flooding look to be the biggest threats. Large
hail may also be a concern but with a decreasing trend to the
convection, think winds will be the bigger issue.

.LONG TERM...(Monday through Saturday)
Issued at 58 PM CDT SAT JUN 15 2013

Monday through Saturday...

Models show broad slow eastward progression of the upper ridge
during the course of the week. Early on...forecast soundings
continue to show potential for thunderstorms on Monday as the ridge
remains knocked down limiting the cap. Tuesday and Wednesday should
be dry. As the ridge builds in mid to late week wouldn't be
surprised to see thunderstorms pass through on the edge of the
advancing cap...best chances Thursday afternoon and/or evening.
Temperatures will moderate from slightly below normal early in the
week to slight above normal by late in the week as the ridge has
fully built in.

Bailey

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday Afternoon)
Issued at 1205 PM CDT SAT JUN 15 2013

This is a very uncertain forecast for the next 12 to 18 hours. With
a plethora of potential boundaries to initiate storms within the
unstable airmass but only modest shear, this is just one of those
days where storms could develop anywhere and basically any time this
afternoon and this evening. So there is rather extended period of
VCTS from this afternoon through early tomorrow morning. Models hint
that the most probable time for storms in the area may be from 03 to
06Z. So have included a tempo TSRA group during that period of time.
Otherwise, if convection shows itself, amendments will be issued.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

SHORT TERM...CDB
LONG TERM...Bailey
AVIATION...CDB
Hazardous weather outlook, Jun 15, 12:55 PM CDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1255 PM CDT SAT JUN 15 2013

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-161215-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
1255 PM CDT SAT JUN 15 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER EASTERN KANSAS AND WESTERN
MISSOURI THIS AFTERNOON. GIVEN A VERY UNSTABLE AIRMASS... THESE
STORMS ARE LIKELY TO BECOME SEVERE. LARGE HAIL... DAMAGING WINDS AND
LOCALIZED HEAVY RAIN AND FLOODING WILL BE THE MAIN THREATS WITH THESE
STORMS.

MORE WIDESPREAD THUNDERSTORMS ARE POSSIBLE THIS EVENING AND
OVERNIGHT AHEAD OF AN ADVANCING COLD FRONT. THESE STORMS MAY BECOME
SEVERE WITH LARGE HAIL... DAMAGING WINDS AND LOCALIZED HEAVY RAIN AND
FLOODING POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ADDITIONAL ROUNDS OF THUNDERSTORMS ARE EXPECTED SUNDAY THROUGH
MONDAY MORNING. WHILE THUNDERSTORMS MAY OCCUR AT ANY TIME DURING
THIS PERIOD...SUNDAY EVENING INTO SUNDAY NIGHT IS THE MOST FAVORED
PERIOD FOR MORE ORGANIZED THUNDERSTORM ACTIVITY. THUNDERSTORMS ARE
EXPECTED TO EXIT THE REGION BY MONDAY AFTERNOON.

LATER IN THE WEEK THERE WILL BE A CHANCE FOR THUNDERSTORMS FROM
WEDNESDAY NIGHT THROUGH EARLY FRIDAY MORNING. THE RISK FOR SEVERE
WEATHER DURING THIS PERIOD IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON THROUGH TONIGHT.

CDB

In the hours before

Local storm report, Jun 15, 4:13 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
413 PM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     TSTM WND GST     GLADSTONE               39.21N 94.56W
06/15/2013  E60 MPH          CLAY               MO   TRAINED SPOTTER

            TREE BRANCHES DOWN UP TO 3 INCHES IN DIAMETER.

&&

ADOLPHSON
Local storm report, Jun 15, 4:15 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
415 PM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     LEAWOOD                 38.91N 94.63W
06/15/2013                   JOHNSON            KS   TRAINED SPOTTER

            TREES AND POWER LINES DOWN.

&&

ADOLPHSON
Local storm report, Jun 15, 4:16 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
416 PM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     FLOOD            OVERLAND PARK           38.91N 94.68W
06/15/2013                   JOHNSON            KS   TRAINED SPOTTER

            75TH AND METCALF IMPASSABLE DUE TO FLOODING ON ROADWAY.

&&

ADOLPHSON
Local storm report, Jun 15, 4:19 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
419 PM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     HAIL             GLADSTONE               39.20N 94.56W
06/15/2013  M0.88 INCH       CLAY               MO   TRAINED SPOTTER

&&

GAMIS
Local storm report, Jun 15, 4:23 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
423 PM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     4 NW LIBERTY            39.29N 94.47W
06/15/2013                   CLAY               MO   NWS EMPLOYEE

            THUNDERSTORM WINDS HAVE GUSTED FROM 60 TO 70 MPH AND
            LASTED 5 TO 7 MINUTES. SEVERAL TREES UP TO 8 INCHES IN
            DIAMETER HAVE BEEN SNAPPED OFF.

&&

GAMIS
Local storm report, Jun 15, 4:28 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
428 PM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     FUNNEL CLOUD     5 S GALLATIN            39.84N 93.96W
06/15/2013                   DAVIESS            MO   LAW ENFORCEMENT

            A WALL CLOUD AND FUNNEL CLOUD WERE REPORTED AROUND 5
            MILES SOUTH OF GALLATIN.

&&

GAMIS

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 11:46 PM CDTSpecial Weather StatementEAXHarrison, Mercer, Worth44 min
Jun 15, 12:48 AM CDTSpecial Weather StatementEAXGrundy, Sullivan42 min
Jun 15, 1:50 AM CDTSpecial Weather StatementEAXKnox10 min
Jun 15, 12:51 PM CDTRiver Flood WarningEAXAndrew, Nodaway7 hr
Jun 15, 2:55 PM CDTSevere Thunderstorm WarningEAXBates50 min
Jun 15, 3:18 PM CDTSevere Thunderstorm WarningEAXJackson27 min
Jun 15, 3:37 PM CDTSevere Thunderstorm WarningEAXCass, Jackson38 min
Jun 15, 3:44 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte31 min
Jun 15, 3:47 PM CDTSevere Thunderstorm WarningEAXCarroll28 min
Jun 15, 3:52 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Ray38 min
Jun 15, 4:07 PM CDTSpecial Weather StatementEAXDaviess23 min
Jun 15, 4:13 PM CDTSevere Thunderstorm WarningEAXClay, Clinton, Platte32 min
Jun 15, 4:20 PM CDTAreal Flood AdvisoryEAXClay, Jackson, Platte6 hr
Jun 15, 4:32 PM CDTSevere Thunderstorm WarningEAXHenry, Johnson, Pettis43 min
Jun 15, 4:39 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Daviess, Linn, Livingston, Ray51 min
Jun 15, 4:44 PM CDTSevere Thunderstorm WarningEAXCarroll, Johnson, Lafayette31 min
Jun 15, 4:59 PM CDTSevere Thunderstorm WarningEAXCarroll, Cooper, Johnson, Lafayette, Pettis, Saline46 min
Jun 15, 5:21 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison, Linn, Livingston, Sullivan39 min
Jun 15, 5:37 PM CDTAreal Flood AdvisoryEAXCaldwell, Carroll, Chariton, Clay, Clinton, Daviess and 9 more6 hr
Jun 15, 5:38 PM CDTSevere Thunderstorm WarningEAXChariton, Howard, Randolph37 min
Jun 15, 6:00 PM CDTRiver Flood WarningEAXAndrew, Buchanan17 hr
Jun 15, 6:25 PM CDTSpecial Weather StatementEAXRandolph50 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.